# SDR CALA2014012090195

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 60,143 hours, 7,095 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Tape
- Condition: Peeling
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT AILERON TE HAS SPEED TAPE PEELING OFF.  6 INCHES OF THE REPAIR MATERIAL MISSING & 3 INCHES PEELING OFF.  NO DELAMINATION ON LOWER UPPER SURFACE OF AILERON TE.   ACP ECRA 5751-01179, INTERIM REPAIR LT OTBD AILERON STATIC DISCHARGE CONDUCTING STRIP.
